# SDR 04FDEA02172

- Difficulty date: July 26, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11
- Aircraft serial: 48547
- Aircraft time: 41,928 hours, 9,609 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACKS FOUND DAMAGED AT STA 1301 RBL 47.  DAMAGED SEAT TRACK AT CABIN STA 1301 RBL 47 REMOVED AS PER SRM 53-70-  00 FIG 1 VOL I.  REPAIR PARTS FABRICATED & ISNTALLED AS PER SRM 53-70-00 FIG 1 VOL I & SRM 51-31- 01 VOL II.
